A spokesman for the European drug regulator EMA has confirmed the link between blood clots and vaccination with the coronavirus drug from AstraZeneca.
According to AFP, according to the head of the EMA vaccine department, Marco Cavaleri, at the moment it is not clear what exactly caused the connection of the coronavirus vaccine with the formation of blood clots.
“We do not yet know what exactly is causing such a reaction. In the next few hours we will officially announce the existence of such a connection, but we have yet to understand how this happens, ”he said.
We will remind, some countries have completely suspended vaccination with the drug AstraZeneca, some announced the suspension of the use of the vaccine for people at a certain age. The UK has already reported 30 cases of thrombosis after AstraZeneca, but the country's medical regulator said the benefits of the vaccines “outweigh any potential risks.” In the Netherlands, a woman died after being vaccinated with this drug. In total, after vaccination with AstraZeneca in this country, thrombosis and a low platelet count were detected in five women. The Netherlands has decided to stop vaccination with this drug.